# SDR ASOA2015072313516

- Difficulty date: July 23, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 35,092 hours, 31,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT BETWEEN BS 310 - 319.7 CORRODED.  REMOVED FLOOR SUPPORT IAW SRM 51-42-00.  REPLACED THE FLOOR SUPPORT IAW SR 51-42-06-00.
